# SDR SWAA2025070186564

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N8768Q
- Make and model: Boeing 737-8
- Aircraft serial: 67518
- Aircraft time: 9,230 hours, 4,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT GALLEY OUT BOARD FLASH LIGHTS INOP<[01] RESEAT BOTH AFT GALLEY OUT BOARD FLASH LIGHTS IAW AMM 25-64-00 OPS CK GOOD
